# SDR SWAA013171

- Difficulty date: November 24, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 29,300 hours, 26,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603
- Part serial: PA585
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 4 L/E SLAT TRAILING WEDGE DELAMINATED AT INBD END.  REMOVED AND REPLACED NR 4 L/E SLAT PER MM.
